MathSciNet Relay Station
MathSciNet bibliographic data
MR2566307 22E50 (22E35)
Kato, Shin-ichi; Takano, Keiji Square integrability of representations on $p$-adic symmetric spaces. J. Funct. Anal. 258 (2010), no. 5, 1427–1451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement